I've been really worried I may be pregnant & need someone else view point on this to let me know if im over reacting ..so my bf and I had sex condom broke while he was still inside ..on jan 13 and I took plan b one step on the 15. After that I have been expeircing what i hope are side affects of the pill like tender breast, lower abdominal pain ( like im about to have my period soon) and not really thick or milky but creamy discharge, and some headache or dizziness. I want 3 kids one day just not now, if any one can help me grt a understanding that would be nicce! :)... Oh and Im supposed to start my period on the 23rd of January. Thanx Much xo!
The fact that you took Plan B 2 days after unprotected sex does increase your risk of getting pregnant, however in this instance I think your symptoms are side effects of Plan B. All the best. If you don't get your period on or close to the 23rd of January please get a pregnancy test done.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Feb 2014 • 2 answers
Updated 19 Feb 2014 • 1 answer
Updated 16 Mar 2016 • 1 answer
Updated 6 Feb 2016 • 1 answer
Updated 30 Jul 2016 • 1 answer